Promotional price valid on web orders only. Your contract pricing may differ. Interested in signing up for a dedicated account number?
Learn More

Medique ES APAP Acetaminophen Tablets

High-potency aspirin-free tablets for relief from pain and fever.

$13.75 - $51.25

Specifications

Product Type Extra-Strength APAP Tablets
Active Ingredients Acetaminophen 500 mg
Format Aspirin-free Tablet
For Use With (Application) For relief from pain, fever
Recommended Age 12 years and older
View More Specs

Products 3
Catalog Number Mfr. No. Quantity Price Quantity & Availability  
Catalog Number Mfr. No. Quantity Price Quantity & Availability  
19-090-782
View Documents
Medique
17533
2/Pk., 50/Box
Each for $13.75
Case of 24 EA for $297.00
Add to cart
 
19-090-781
View Documents
Medique
17548
2/Pk., 125/Box
Each for $27.50
Case of 12 EA for $299.00
Add to cart
 
19-090-780
View Documents
Medique
17513
2/Pk., 250/Box
Each for $51.25
Case of 12 EA for $558.00
Add to cart
 
Description

Description

  • High potency extra-strength
  • Aspirin-free
  • Each Tablet contains Acetaminophen 500mg
Specifications

Specifications

Extra-Strength APAP Tablets
Aspirin-free Tablet
12 years and older
Acetaminophen 500 mg
For relief from pain, fever
59°F to 86°F (15°C to 30°C)
SDS
Product Certifications
Provide Content Correction

We continue to work to improve your shopping experience and your feedback regarding this content is very important to us. Please use the form below to provide feedback related to the content on this product.

Product Title

By clicking Submit, you acknowledge that you may be contacted by Fisher Scientific in regards to the feedback you have provided in this form. We will not share your information for any other purposes. All contact information provided shall also be maintained in accordance with our Privacy Policy.

Cancel Submit